# SDR ASAA2016030915849

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,770 hours, 8,684 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELECTRONIC ENGINE CONTROL RECORDED FAULT 77-10842.  ACFT GROUNDED. BEFORE CLEANING, S1-41.07, S2-18.80, S3-18.63, S4-39.04. AFTER CLEANING, S1-34.82, S2-18.23, S3, 17.87, S4-33.23.  CLEANED EGT HARNESS IAW AMM 77-21-00-140-801.  OPS NORMAL IAW FIM TASK 77-21-801.
